# SDR 97ZZZX3737

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2066K
- Make and model: Luscom 8A
- Aircraft serial: 4793
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Wing
- Part time: 921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 96-24-17 IAW LUSCOMBE RECOMMENDATION NR 2.  INSTALLED O.L.A.H.F. KIT NR 2.  NO DAMAGING CORROSION WAS FOUND.  SUBMITTER RECOMMENDED SPRAYING WING INTERIOR WITH CF 50 CORROSION PROOFING.
